Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Steroid overuse symptoms

Premium Questions

Dr. Sumit Bhatti MD

I had a procedure that did not go right about 10 months, found a urologist that is going to redo it . he gave me some steroid cream and I used a lot more that I should have. I could tell my b/p went up ... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Praveen Tayal MD

i VISITED AN URGENT CARE DOCTOR YESTERDAY FOR A VERY SWOLLEN AND PUFFY RED EYE, AND EYELID HE TOLD ME i WAS HAVING AN ALLERGIC REACTION TO SOMETHING BUT I HAVE NOT CHANGE ANYTHING I USE ON MY FACE...I HAVE BEEN SICK WITH A... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Vaibhav Gandhi MD

referring back to my initial problems etc. I have been currently having physio and now also had a steroid injection into the illium 48 hrs ago. Is it normal to have a worsening of symptoms after. Last 2 ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

. Steroids- both oral and inhalers might be needed for symptomatic relief. However the best treatment ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Shanthi.E MD

Video of my deathly? sickness today: XXXX Today I woke up. I had to go the previous night minus my Xanax. I had an appt for my second Epidural steroid injection in my low back. As my parent drove me ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)

Public Forum Discussions

Dr.  Divya Agarwal MD

these drugs for nothing. I was referred back to my doctor who just keep giving me steroids when i have flair ... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr. Dilip.Shah. MD

I have been using steroid scalp application for my psoriasis for many years by now ... occur. I have learned lately that using this type of medication which contains steroids may have serious ... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Sanjay Kumar Kanodia MD

Hello I have been on prednisone for 3 days now and just noticed this morning a sunburn like flushing of my face. It is hot and burns like sunburn would. Is this a symptom of steriod use ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr.  Aaron Branch MD

this was my lung), coughing up yellow junk, sneezing, etc. They gave me a shot in the hip that had steroids ... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr. Michelle Gibson James MD

i have bern ill since December with asthma/ bronchitis like symptoms. Was on three rounds of steroids in a short period of time. Briefly felt better but on friday, felt like hell and was dx ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Behar Greca MD

Hi, thank you for posting. Steroids do not affect effectiveness of ortho tri cyclen. All the best. Dr. Behar.

Dr. Rovena Murati MD

Hello! Butalin is a bronchodilator given in the form of tablet or syrup . It is not a steroid. It is used to treat respiratory conditions by dilating airways. Take care